# SDR SWAA2025070185041

- Difficulty date: June 25, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N8750Q
- Make and model: Boeing 737-8
- Aircraft serial: 61872
- Aircraft time: 13,243 hours, 6,343 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL RH HORIZONTAL UPPER FRONT SPAR SLIDING SEAL IS CRACKED.   REMOVED RH HORIZONTAL UPPER FRONT SPAR SLIDING SEAL. IAW AMM 53-31-31. NEW SLIDING SEAL NEEDS TO BE INSTALLED.   REMOVED AND REPLACED TAIL RH HORIZONTAL UPPER FRONT SPAR SLIDING SEAL IAW AMM 53-31-31. OPS CHECK GOOD.
